# SDR DALA2015030101764

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ALSO SETTLEMENT AREA FUEL ACCESS PLATE NR 1414C AT RT WING.  FUEL ACCESS PLATE 1414C WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2800-0390.
